gfr 23

my gfr has dropped to 23 and going down what is really troubling me is that whenever I get up or do anything I get very dizzy and have to wait for head to get right also my muscles hurt really badly when this happens does anyone else get this? I've also started to loose weight it has to be said that I seem to have lost my love of food, off to dr for more blood tests this morning.any help from you would be great

11 Replies

oldestnewest
  • I have the same egfr as you also lost about a stone recently. I use to go really dizzy I even collapsed a couple times this was my blood pressure dropping to low the dr changed my blood pressure tablets now I don't get as dizzy.

  • hi buryboy thanks for that I have been put on diuretics about 3 weeks ago because consultant thinks I have fluid in one of my lungs. perhaps there is a connection between the pills and dizziness. Do you ever get shortness of breath with minimal activity. Going to see dr tomorrow he said if my gfr has dropped again he will send me to hospital, any idea how going to hospital. will help.

  • I don't suffer with fluid so not on any diuretics. My gfr drops when i get a simple cold last October i ended up in hospital with accute renal failure but with treatment my function did go back to 20%

  • Hi my GFR is 8 but I am on dialysis . I had all these symptoms prior to going on dialysis , loss of appetite is probably a reaction from your kidneys to your brain saying don't put anything in your mouth to eat , everything you eat once it has broken down in your stomach eventually goes thru your kidneys and most foods contain phosphates which most defiantly is contributing to your muscles hurting or cramping up ! Meats dairy products contain high phosphates and stay off cola it's full of it. And because you have lost your appetite you'll loose weight continuing with the same day to day activitys and you will loose weight it's like only half charging a battery and still expecting full power from it. So the loosing weight will also effect your blood pressure less body mass means a lower dose of blood pressure tablet or even none at all. Dietetics or water tablets commonly known as ! Will help you from becoming over loaded with fluid and stop your legs lungs and other areas filling up with water! Just try to limit yourself to 1.5 or 2 litres of fluid per day the less you drink you will be less overloaded . But be careful not to reduce it too much otherwise you may dehydrate . Tiredness is probably the most common side effect of renal failure I could sleep all day and all night sometimes before I went on dialysis ! These days I go to the gym pedal to work each week which is about 35 miles a week and I cope ok with things . You probably will get a bit worse when your eGFR drops further but don't worry tablets and injections iron infusions will sort it out prior to dialysis . Hope you get a good result from your doctor need to know anything specific based on my experiences message me :-)

  • thank you so much for your reply, I feel much better about things now. You have given me more information than any of my drs including consultants. I will take your advice and hope I can keep my gfr stable. once again thank you

  • my GFR is 23 also. I have the same problems too

  • My gfr is 37. There is no medicine in allopathy. Try homeopathy,ayurvedic,Chinese medine,stem cell treatment,yoga,Qi Gong etc.

  • dr sent me to hospital yesterday, spent 10hrs there and at the end of it they said don't know why I feel so rotten. said to go back to kidney specialist and stop taking water tablets (which the kidney dr put me on. what can I say. thanks for all your help.

  • Do you feel any better boycie?

  • no I feel exactly the same as when I went to hospital. all I can do is carry on and the dr will send me again. Shame the hospital has just closed 100 beds. Thanks for asking

  • oh dear :(

You may also like...